# SDR 2002UALA00471

- Difficulty date: March 17, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD AFT SIDE WEB CRACKED RBL 5 WL 200.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
